MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Halo (2227)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an implantation of an intraocular lens (iol) into the left eye, the patient experienced halos and dark shadows in their vision.Approximately 1 month after implantation, the iol was exchanged with a different model lens due to unresolved halos, dark shadows, and low vision in left eye.The patient has recovered.
 
Additional Manufacturer Narrative
The returned product was cut into 2 pieces across the optics attached to the wipe and could not be evaluated.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis and direction for use review were considered acceptable, with the product performing with anticipated rates.Based on the available information, the root cause could not be conclusively determined.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
727724-6600
MDR Report Key22091882
Report Number0001313525-2025-00115
Device Sequence Number6935776
Product Code MFK
UDI-Device Identifier10757770640307
UDI-Public(01)10757770640307(17)271231(10)3R02104
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU125+215
Device Lot Number3R02104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale